# SDR DHL2004752501

- Difficulty date: January 5, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, REPAIR AT BS 1130 BETWEEN STR 21R TO 24R DENTED AND ENDS ON STRINGER.  REMOVED PREVIOUS REPAIR AND FOUND SKIN DENTED OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  REMOVED RT AFT SIDEWALL IN AFT PIT FOR ACCESS IAW B-727 MM 25-52-02.  CUT OUT DAMAGED AREA DIM 1.625 INCH X 1.625 INCH AND FABBED FILLER FROM 2024 T3 .063 PO 900355 DIM .5 INCH X .5 INCH AND DOUBLER FROM 2024 T3 .071 PO 900408 DIM 11.5 INCH X 11 INCH IAW B-727 SRM 53-30-3 FIG 3.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 53-30-3 FIG 3.  REINSTALLED LINER IAW B-727 MM 25-52-02.
